Antihistamine plus decongestant provides fast, long-lasting allergy and sinus symptom relief.
Reactine Complete Sinus + Allergy Extended ReleaseTablets contain an antihistamine and a decongestant for when allergies are accompanied by sinus symptoms. Each dose contains 5 milligrams of cetirizine hydrochloride for relief of allergy symptoms and 120 milligrams of pseudoephedrine hydrochloride for relief of sinus symptoms. This non-drowsy formula quickly helps relieve sneezing; itchy, watery eyes; runny nose; stuffiness; and sinus and nasal congestion. Dosing for adults and children 12 years of age and over is one tablet every 12 hours. For adults 65 years of age and over, and patients with moderate hepatic and/or renal impairment, one tablet once daily is recommended or consult a doctor. This package contains 10 tablets.
Medicinal ingredients: Cetirizine hydrochloride 5 mg, pseudoephedrine hydrochloride 120 mg. Non-medicinal ingredients: Celluloses, lactose, magnesium stearate, polyethylene glycol, silicon dioxide, sodium carboxymethylcellulose, titanium dioxide.
Consult your doctor before you take this if you have: high blood pressure, heart, kidney, liver, or thyroid disease, diabetes, glaucoma, enlarged prostate or if you are elderly, pregnant or nursing. Do not use if you are taking a prescription drug for high blood pressure or depression or taking a monoamine oxidase (MAO) inhibitor without consulting your doctor. Product monograph available to health professionals upon request. Keep out of reach of children. Store between 15°C and 30°C. Do not use if sealed blister shows signs of tampering.
Adults and children 12 years of age and over: One tablet every 12 hours. May be taken with or without food. Swallow whole. Adults 65 years and over and patients with moderate liver and/or kidney disease: One tablet once daily is recommended. Swallow whole. Do not exceed recommended Dosage. Prolonged usage as directed by doctor